# SDR USAA2012042000013

- Difficulty date: April 20, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 58,046 hours, 38,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EXIT SIGN OVER THE LEFT WING EXITS NEEDS RE-SECURED.  PREVIOUS CLEAR TAPE NOT STICKING WELL.  MAINTENANCE REPLACED EXIT COVER.
